# SDR ASAA1058124

- Difficulty date: August 1, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 13,257 hours, 3,897 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Part time: 13,257 hours, 3,897 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 GEN DRIVE LIGHT CAME ON DURING TAXI.  GOOD DISCONNECT OBSERVED 0 VOLTS & 0 FREQS.  PERFORMED OPERATIONAL LOAD TEST OF NR 2 IDG LOAD TEST GOOD REF MM 24 11 00 700 803.  REMOVED & REPLACED NR 2 GCU AS A PRECAUTION.  TESTS GOOD (INST & LOAD) REF AMM 24 21 81.  VERIFICATION FLIGHT SUCCESSFUL.
